Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigendum to ``Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature''


Authors: H. N. Mhaskar, F. J. Narcowich and J. D. Ward
Journal: Math. Comp. 71 (2002), 453-454
MSC (2000): Primary 65D32; Secondary 41A17, 42C10
Published electronically: October 18, 2001
Original Article: Math. Comp. 70 (2000), 1113--1130.
MathSciNet review: 1863015
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Freud, Orthogonal polynomials, Pergamon Press, 1971.
  • 2. H. N. Mhaskar, F. J. Narcowich, and J. D. Ward, Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature, Math. Comp., 70 (2001), 1113-1130.
  • 3. Paul G. Nevai, Orthogonal polynomials, Mem. Amer. Math. Soc. 18 (1979), no. 213, v+185. MR 519926, 10.1090/memo/0213

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65D32, 41A17, 42C10

Retrieve articles in all journals with MSC (2000): 65D32, 41A17, 42C10


Additional Information

H. N. Mhaskar
Affiliation: Department of Mathematics, California State University, Los Angeles, California 90032
Email: hmaska@calstatela.edu

F. J. Narcowich
Affiliation: Department of Mathematics,Texas A&M University, College Station, Texas 77843-3368
Email: jward@math.tamu.edu

J. D. Ward
Affiliation: Department of Mathematics,Texas A&M University, College Station, Texas 77843-3368
Email: jward@math.tamu.edu

DOI: https://doi.org/10.1090/S0025-5718-01-01437-5
Received by editor(s): September 21, 2001
Published electronically: October 18, 2001
Additional Notes: The research of the first author was supported, in part, by grant DMS-9971846 from the National Science Foundation and grant DAAD19-01-1-0001 from the U.S. Army Research Office.
The reasearch of the second and third authors was sponsored by the Air Force Office of Scientific Research, Air Force Materiel Command, USAF, under grant number F49620-98-1-0204.
The research of the third author was also supported by grant DMS-9971276 from the National Science Foundation.
Article copyright: © Copyright 2001 American Mathematical Society